# SDR 96FDEA01250

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 657271311
- Condition: Corrosion
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0462, 015 CORROSION (C53-224-05) UPPER EXTERIOR SKIN ON CENTER WING FUEL TANK BS 825 RBL 65, WL 199.  *S/D*  REPAIRED UPPER EXTERIOR SKIN ON CENTER WING FUEL TANK AT BS 825 RBL 65 WL 199 PER FEDEX EA NR 7-5710-29704.
